C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER, BELDAR NG); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Catalog Number |
S1274108D5 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
Customer reported a 4fr dl powerpicc provena inserted in the left upper arm brachial vein on (b)(6) 2023 was found to be kinked on (b)(6) 2023 in the upper 1/3 of the upper extremity per x-ray.Both lumens were sluggish to flush and tpa was instilled twice.Picc dwell time was 2 days.A new picc was placed in the right upper extremity by ir.
Event or Problem Description
Customer reported a 4fr dl powerpicc provena inserted in the left upper arm brachial vein on(b)(6)2023 was found to be kinked on (b)(6)2023 in the upper 1/3 of the upper extremity per x-ray.Both lumens were sluggish to flush and tpa was instilled twice.Picc dwell time was 2 days.A new picc was placed in the right upper extremity by ir.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kink in the catheter was unconfirmed as the reported kink could not be conclusively seen in the returned image.A single ap radiograph showing the patient¿s left arm/humerus was returned for evaluation.A catheter, consistent with the implicated powerpicc provena, was seen in the image.The catheter shaft was overlapping itself within this view.A definitive kink, break, or coil could not be confirmed from the image.However, the radiograph did not exclude the possibility of kinking at the venous insertion site.It is possible that the catheter was kinked, but it could not be independently confirmed from the provided image.Possible contributing factors for a kink in the catheter could include catheter placement, patient anatomy, or catheter securement.The ifu states, ¿avoid placement or securement of the catheter where kinking may occur, to minimize stress on the catheter, patency problems or patient discomfort.¿ and ¿avoid sharp or acute angles during implantation which could compromise the patency of the catheter lumen.¿ a review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.H3 other text : evaluation findings are in section h11.